J. Knot. Theor. Ramif., 2016, Volume 25, Issue 12, 1642016, 13 pp.
Linking numbers in non-orientable 3-manifolds
Viktor A. Vassilievab
a Steklov Mathematical Institute of Russian Academy of Sciences,
8 Gubkina str., Moscow 119991, Russia
b National Research University Higher School of Economics,
Myasnitskaya str., 20, Moscow 101000, Russia
The construction of integer linking numbers of closed curves in a three-dimensional manifold usually appeals to the orientation of this manifold. We discuss how to avoid it constructing similar homotopy invariants of links in non-orientable manifolds.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|